# SDR SWAA2019100217450

- Difficulty date: September 3, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT,  RT SIDE PLATE CORRODED ON UPPER AND LOWER SURFACES BETWEEN BS. 727C+17  TO 767, RBL 24.   R & R THE RT ZEE CHANNEL IAW SRM & DWG.
